Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Numerical calculation of the density of prime numbers with a given least primitive root


Authors: A. Paszkiewicz and A. Schinzel
Journal: Math. Comp. 71 (2002), 1781-1797
MSC (2000): Primary 11Y16; Secondary 11A07, 11M26
Published electronically: November 28, 2001
MathSciNet review: 1933055
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the densities $D(i)$ of prime numbers $p$ having the least primitive root $g(p)=i$, where $i$ is equal to one of the initial positive integers less than 32, have been numerically calculated. The computations were carried out under the assumption of the Generalised Riemann Hypothesis. The results of these computations were compared with the results of numerical frequency estimations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11Y16, 11A07, 11M26

Retrieve articles in all journals with MSC (2000): 11Y16, 11A07, 11M26


Additional Information

A. Paszkiewicz
Affiliation: Warsaw University of Technology, Institute of Telecommunications, Division of Telecommunications Fundamental, ul. Nowowiejska 15/19, 00-665 Warsaw, Poland
Email: anpa@tele.pw.edu.pl

A. Schinzel
Affiliation: Institute of Mathematics, Polish Academy of Sciences, ul. Śniadeckich 8, 00-950 Warsaw, Poland
Email: schinzel@impan.gov.pl

DOI: http://dx.doi.org/10.1090/S0025-5718-01-01382-5
PII: S 0025-5718(01)01382-5
Keywords: Prime, generators, primitive roots, extended Riemann hypothesis
Received by editor(s): November 29, 1999
Received by editor(s) in revised form: December 26, 2000
Published electronically: November 28, 2001
Article copyright: © Copyright 2001 American Mathematical Society